MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR VOLUMEVIEW COMBO KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

EDWARDS LIFESCIENCES DR VOLUMEVIEW COMBO KIT; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number VLV8R520
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported, during use in patient of this volume view sensor, an unknown quantity of medication (methylene blue) leaked from the manifold.No action required due to medication loss.There was no allegation of patient injury.
 
Additional Manufacturer Narrative
It was further informed that the device was not available for evaluation since it was discarded at hospital.Without return of the product, edwards is unable to perform a complete investigation of the reported event.It is not possible to determine what factors may have contributed to it, and therefore no actions could be planned.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Additional Manufacturer Narrative
Updated section h6 (component code), h6 (investigation findings) and h6 (investigations conclusions).Added information section h6 (type of investigation).The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No product was returned for evaluation; it was discarded at the hospital.Nevertheless, images were provided for investigation.The report of leakage was confirmed, however without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Images showed thermistor probe housing and swababble luer site of volumeview manifold.Leakage appeared to occur around temperature probe housing.There are manufacturing controls to avoid potential causes related to the reported malfunction.

Brand Name
VOLUMEVIEW COMBO KIT
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer (Section G)
EDWARDS LIFESCIENCES, DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20167344
Report Number2015691-2024-06911
Device Sequence Number17907086
Product Code DRS
UDI-Device Identifier00690103187014
UDI-Public(01)00690103187014(17)240804(11)230330(10)64935053
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2024
Device Model NumberVLV8R520
Device Lot Number64935053
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown